MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX AR-200 CONSOLE; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. ARTHREX AR-200 CONSOLE; POWERED SURG ORTHOPEDIC INSTR
Model Number ARTHREX AR-200 CONSOLE
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 7/6/2023, it was reported by a sales representative via sems that an ar-200c console would not recognize the foot pedal.The icon of a cellphone with an exclamation mark came on and wouldn't go away, and the console would not work after troubleshooting.The issue was discovered during the case, and they had to connect to a tps drill to finish the case with no patient effect.This occurred during use in an unspecified procedure with no patient harm.Additional information was requested.On 8/2/2023, the sales representative provided the following information via email: this event occurred during a met osteotomy procedure on (b)(6) 2023.They kept getting the signal to call for service and attached the burr to tps to finish the case.There was no adverse effect or procedural delay reported.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was not confirmed.(1) unpackaged ar-200c console for drillsaw highspeed 200 system was returned for investigation.The returned device was visually inspected, and it was noted that there were regular signs of wear and tear.The returned device was assembled with ar-200m and the footswitch and tested and evaluated under normal use conditions to see if the issue(s) reported could be reproduced.The console was powered on, and no error messages or audible alarms were triggered.The device works with the footswitch and the handpiece without any issues.No problem found.

Brand Name
ARTHREX AR-200 CONSOLE
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17462388
Report Number1220246-2023-07426
Device Sequence Number20648827
Product Code HWE
UDI-Device Identifier00888867200685
UDI-Public00888867200685
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARTHREX AR-200 CONSOLE
Device Catalogue NumberAR-200C
Device Lot Number14964443
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer09/01/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown